Tohoku Mathematical Journal

Unramified extensions of quadratic number fields, II

Kôji Uchida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 2 (1970), 220-224.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242816

Digital Object Identifier
doi:10.2748/tmj/1178242816

Mathematical Reviews number (MathSciNet)
MR0272760

Zentralblatt MATH identifier
0205.35404

Subjects
Primary: 12.50
Secondary: 10.00

Citation

Uchida, Kôji. Unramified extensions of quadratic number fields, II. Tohoku Math. J. (2) 22 (1970), no. 2, 220--224. doi:10.2748/tmj/1178242816. https://projecteuclid.org/euclid.tmj/1178242816


Export citation

References

  • [1] A. Frohlich, On non-ramified extensions with prescribed Galois group, Mathematika, 9(1962).
  • [2] S. Lang, Introduction to algebraic geometry, Interscience Publishers, 1958
  • [3] K. Uchida, Unramified extensions of quadratic number fields, I, Tohoku Math. J., 22(1970).
  • [4] H. Wielandt, Finite permutation groups, Academic Press, 1964

See also

  • Part I: Kôji Uchida. Unramified extensions of quadratic number fields, I. Tohoku Math. J., Volume 22, Number 1 (1970), pp. 138-141.